# SDR QXEA2024050200119

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 18,414 hours, 11,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99043
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LUMINESCENT STRIP PEELING OFF FLOOR OF AIRCRAFT AT ROW 6A/B. REMOVED FROM SERVICE. REPLACED PHOTO LUMINESCENT STRIP @ ROW 6A/B. OPS TEST NORMAL. NO FURTHER DEFECTS. R&R PER AMM 33-50-21-000-801-A/-400-801-A. RETURNED TO SERVICE.
